# SDR SWIA202156615

- Difficulty date: January 11, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* STRINGER SPLICE JOINT AT APPROXIMATELY FS477 STGR21R CORRODED   (C-CHECK) RO 3/4/2021   COMPLIED WITH REPLACEMENT OF THE OUT OF LIMITS STRINGER SPLICE JOINT AS APPROX. FS477.00, STGR21R. REF: CRJ 900 SRM 51-42-06-001-001-A01 AND DWG SH690-30006 REV C. PRESSURE  LEAK CHECKS  GOOD. / SEE CONTINUATION CARD FOR ADDITIONAL DETAILS / COMPLIED WITH TASK CARD 51-900-1002-SKY
